Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had abortion, missing period. Periods coming after taking pills. Suggestions for periods to come naturally?

i had abortion end November. and got my period for 1 month after the surgical procedure(up till 20th october). then early november, got my period again. decmber no period so i went to see doctor and she prescribed me Norcolut. mid of january got my period. February 7th got my period again for 10 days. till then i missed my period. i went for pregnancy test but then it came out Negative(4 times). having discharge(white milky), thought its blood but then just a discharge. i know iff go n see the doctor they will prescribe me some medicine like to make my period come. but i want it to come naturally. what is going on actually?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, the reason for irregular periods could be anemia, or infection, besides so many harmonal causes.
I to my patient with such symptoms prescribe albendazole, hematinics, and proteine suppliments .
Take more of green leafy vegetables, pulses, sprouts, and proteine rich foods. Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor